RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 16, Issue 3  


Research Papers
Adiabatic asymptotics of the reflection coefficient
V. S. Buslaev, M. V. Buslaeva, A. Grigis
1
Local two radii theorem on the sphere
Vit. V. Volchkov
24
Asymptotics of the solutions of the Neumann problem for hyperbolic systems in domains with conic points
A. Yu. Kokotov, B. A. Plamenevskii
56
On integral lattices having an odd minimum
J. Martinet, B. Venkov
99
Bernstein type inequalities for arbitrary rational functions in the spaces $L_p$, $0<p<1$, on Lavrent'ev curves
A. A. Pekarskii
143
On the nature of the Stark–Wannier spectrum
A. A. Pozharskii
171
Absolute continuity of an even periodic Schrödinger operator with nonsmooth coefficients
M. Tikhomirov, N. Filonov
201
Approximation of subharmonic functions
I. Chizhikov
211
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019